Small-Sample Confidence Regions in Exponential Families
Version of Record online: 25 MAY 2004
Volume 55, Issue 4, pages 1291–1294, December 1999
How to Cite
Kolassa, J. E. and Tanner, M. A. (1999), Small-Sample Confidence Regions in Exponential Families. Biometrics, 55: 1291–1294. doi: 10.1111/j.0006-341X.1999.01291.x
- Issue online: 25 MAY 2004
- Version of Record online: 25 MAY 2004
- Received May 1998. Revised September 1998, November 1998. Accepted December 1998.
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!